I am on oxycodone30mgs 4 times a day and having trouble urinating please tell me why
Oxycodone - Why is it hard to urinate?
Question posted by cassandra1962 on 6 Feb 2014
Last updated on 6 February 2014 by DzooBaby
yes, it can affect the muscles and nerves of the bladder making it more difficult to push the urine out. This is very common with this medication. You should mention it as a problem when you next see your Dr.
You need to push fluids, preferably water, and also watch your sodium intake. Soda, for instance, is a no no. Canned products are another culprit when you are having these issues. The sodium content in both frozen and canned goods is astronomical. Those things will also make you retain fluid.
Of course, there are other ailments that can cause urinary retention. Are you feeling unwell? When you do urinate does it hurt? Do you feel after you go that you still need to go? I ended up having a urethral dialation because of those types of issues. I did go to a urologist...
This type of medication can cause urinary retention. It effects how your bladder pushes the urine out.
- Oxycodone uses and safety info
- Oxycodone information for Healthcare Professionals (includes dosage details)
- Side effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.